Qualitative Behavior of Axial-Symmetric Solutions of Elliptic Free Boundary Problems
MetadataShow full metadata
A general free boundary problem in R3 is investigated for axial-symmetric solutions and qualitative geometric properties of the free boundary are compared to those of the fixed boundary for the axial and radial directions. Counterexamples obtained previously by the first author show that our results cannot hold in the same generality as those for similar free boundary problems in R2.
CitationAcker, A. F., & Lancaster, K. E. (1997). Qualitative behavior of axial-symmetric solutions of elliptic free boundary problems. Electronic Journal of Differential Equations, 1997(02), pp. 1-24.
This work is licensed under a Creative Commons Attribution 4.0 International License.